# SDR UALA2012082704776

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BLEND OUT AT STA 324 & APPROX S-22R.  REF SCAL LP 9979832.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER.  REF SRM 53-00-01 REPAIR 3.
